Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 7, NWS Springfield, MO

October 9, 2014Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at Oct 9, 2014, 8:45 PM CDT for Vernon County, Missouri. It took effect at Oct 10, 2014, 9:44 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Oct 9, 2014, 8:45 PM CDT (01:45 UTC)
In effect from
Oct 10, 2014, 9:44 PM CDT
Expired
Oct 14, 2014, 9:40 AM CDT
In force
3 days
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 105 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Marmaton River near Nevada (NVDM7). The gauge peaked at 19.18 ft at Oct 15, 2014, 2:00 AM CDT.

actionminormoderate102010/1010/1110/1210/1310/1410/15
Action stage
18 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WGUS43 KSGF 100145
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT THU OCT 9 2014


...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Marmaton River near Nevada affecting Vernon County
.This warning is based on future forecast precipitation amounts of 
2 to 4 inches during the next 24 hours near the river basins.
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf 

&&

MOC217-101345-
/O.NEW.KSGF.FL.W.0007.141011T0244Z-141014T1440Z/
/NVDM7.1.ER.141011T0244Z.141011T1800Z.141013T1440Z.NO/
845 PM CDT THU OCT 9 2014

 The National Weather Service in Springfield has issued a 
 Flood Warning for the Marmaton River near Nevada.

* From Friday evening...until further notice.
 Flood Warning for 
  the Marmaton River near Nevada.
* From Friday evening...until further notice.

* At  7:45 PM Thursday The stage was 3.1 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 23.5 feet by Saturday early afternoon. The
  river will fall below flood stage by late Monday morning.
* Impact...At 24.0 feet...The county road west of the gage site is 
  impassable.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Marmaton River Basin
  Nevada           20   3.1 Thu 08 PM  23.2  23.2  20.8


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$
3 follow-up statements
578 
WGUS83 KSGF 101337
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 AM CDT FRI OCT 10 2014


...The Flood Warning continues for the following rivers in Kansas...
Missouri...
 
  Little Osage River at Fulton affecting Bourbon County 
  Little Osage near Horton affecting Vernon County 
...The Flood Warning continues for the following rivers in 
Missouri...

  Marmaton River near Nevada affecting Vernon County 
.Heavy rainfall on Thursday and early today will cause river levels to 
rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

KSC011-110437-
/O.EXT.KSGF.FL.W.0005.141010T2307Z-141012T1605Z/
/FTNK1.2.ER.141010T2307Z.141011T1200Z.141011T1605Z.NO/
837 AM CDT FRI OCT 10 2014

The Flood Warning continues for 
  The Little Osage River at Fulton.
* At  8:15 AM Friday The stage was 7.9 feet. 
* Flood stage is 22.0 feet. 
* Moderate flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 26.0 feet by around midnight.  The river will fall 
  below flood stage by tomorrow late morning.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.  
  Farmland at the gage site becomes covered by flood waters, and 
  Highway 31, east of town becomes flooded. Highway 31, four miles 
  west of Fulton has flood waters reach four to six feet in depth. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Little Osage River Basin
  Fulton           22   7.9 Fri 08 AM  26.1   7.1   5.0


&&


LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477

 

$$

MOC217-110437-
/O.EXT.KSGF.FL.W.0006.141010T1734Z-141015T0045Z/
/HTNM7.1.ER.141010T1734Z.141011T0600Z.141014T0045Z.NO/
837 AM CDT FRI OCT 10 2014

The Flood Warning continues for 
  The Little Osage near Horton.
* At  7:45 AM Friday The stage was 35.7 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 44.5 feet by around midnight.  The river will fall 
  below flood stage by Monday evening.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Little Osage River Basin
  Horton           41  35.7 Fri 08 AM  44.5  43.5  44.0


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC217-110437-
/O.CON.KSGF.FL.W.0007.141011T0244Z-141014T1440Z/
/NVDM7.1.ER.141011T0244Z.141011T1800Z.141013T1440Z.NO/
837 AM CDT FRI OCT 10 2014

The Flood Warning continues for 
  The Marmaton River near Nevada.
* At  7:45 AM Friday The stage was 3.9 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 23.5 feet by tomorrow early afternoon.  The river will fall
  below flood stage by late Monday morning.
* Impact...At 24.0 feet...The county road west of the gage site is 
  impassable.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Marmaton River Basin
  Nevada           20   3.9 Fri 08 AM  23.2  23.2  20.8


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$
111 
WGUS83 KSGF 101422
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 AM CDT FRI OCT 10 2014

...The Flood Warning continues for the following rivers in Kansas...
Missouri...
 
  Little Osage River at Fulton affecting Bourbon County 
  Little Osage near Horton affecting Vernon County 
  Marmaton River near Nevada affecting Vernon County 
.Heavy rainfall of two to three inches over the Little Osage and
 Marmaton basins will cause river levels to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

KSC011-110522-
/O.EXT.KSGF.FL.W.0005.141011T0330Z-141012T0830Z/
/FTNK1.1.ER.141011T0330Z.141011T0600Z.141011T0830Z.NO/
922 AM CDT FRI OCT 10 2014

The Flood Warning continues for 
  The Little Osage River at Fulton.
* At  8:15 AM Friday The stage was 7.9 feet. 
* Flood stage is 22.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 23.0 feet by around midnight.  The river will fall below 
  flood stage by early tomorrow.
* Impact...At 22.0 feet...Minor flooding occurs at the gage site. 
  Flood waters mainly affect farmland along the Little Osage River 
  Basin between the gage site and Highway 31 west of Fulton.  

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Little Osage River Basin
  Fulton           22   7.9 Fri 08 AM  20.6   8.6   5.7

&&


LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477

$$

MOC217-110522-
/O.EXT.KSGF.FL.W.0006.141010T1754Z-141014T1323Z/
/HTNM7.1.ER.141010T1754Z.141011T0600Z.141013T1323Z.NO/
922 AM CDT FRI OCT 10 2014

The Flood Warning continues for 
  The Little Osage near Horton.
* At  8:45 AM Friday The stage was 36.3 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 43.1 feet by around midnight.  The river will fall 
  below flood stage by Monday morning.
* Impact...at 43 feet...Minor flooding occurs in low lying areas near
  the river.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Little Osage River Basin
  Horton           41  36.3 Fri 09 AM  43.0  42.6  41.3


&&

LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455


$$

MOC217-110522-
/O.EXT.KSGF.FL.W.0007.141011T1800Z-141013T0600Z/
/NVDM7.1.ER.141011T1800Z.141012T0000Z.141012T0600Z.NO/
922 AM CDT FRI OCT 10 2014

The Flood Warning continues for 
  The Marmaton River near Nevada.
* At  8:45 AM Friday The stage was 3.9 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 20.5 feet by tomorrow evening.  The river 
  will fall below flood stage by early Sunday morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
  affects low lying areas along the river.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Marmaton River Basin
  Nevada           20   3.9 Fri 09 AM  18.8  19.8  16.3


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$

Terry
284 
WGUS83 KSGF 101903
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 PM CDT FRI OCT 10 2014

...The Flood Warning is cancelled for the following rivers in 
Kansas...Missouri...
 
  Little Osage River at Fulton affecting Bourbon County
  Marmaton River near Nevada affecting Vernon County
...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage near Horton affecting Vernon County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-111003-
/O.EXT.KSGF.FL.W.0006.000000T0000Z-141013T0000Z/
/HTNM7.1.ER.141010T2322Z.141011T0600Z.141012T0000Z.NO/
203 PM CDT FRI OCT 10 2014

The Flood Warning continues for 
  The Little Osage near Horton.
* At  1:45 PM Friday The stage was 39.5 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 41.7 feet by around midnight.  The river will fall 
  below flood stage by tomorrow evening.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Little Osage River Basin
  Horton           41  39.5 Fri 02 PM  41.6  39.3  34.2


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

KSC011-101933-
/O.CAN.KSGF.FL.W.0005.000000T0000Z-141012T0830Z/
/FTNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
203 PM CDT FRI OCT 10 2014

The Flood Warning is cancelled for 
  The Little Osage River at Fulton.
* At  1:15 PM Friday The stage was 9.7 feet. 
* Flood stage is 22.0 feet. 
* Forecast...The river will crest below flood stage at 10.1 feet this
  evening.
* Impact...At 22.0 feet...Minor flooding begins at the gage site. 
  Flood waters mainly affect farmland along the Little Osage River 
  Basin between the gage site and Highway 31 west of Fulton.  

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Little Osage River Basin
  Fulton           22   9.7 Fri 01 PM   6.9   5.8   4.9


&&


LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477

 

$$

MOC217-101933-
/O.CAN.KSGF.FL.W.0007.000000T0000Z-141013T0600Z/
/NVDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
203 PM CDT FRI OCT 10 2014

The Flood Warning is cancelled for 
  The Marmaton River near Nevada.
* At  1:45 PM Friday The stage was 4.3 feet. 
* Flood stage is 20.0 feet. 
* Forecast...The river will crest below flood stage at 8.3 feet early
  Sunday morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
  affects low lying areas along the river.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Marmaton River Basin
  Nevada           20   4.3 Fri 02 PM   7.2   8.3   6.7


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Oct 9, 7:02 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Oct 9, 7:02 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT Thu Oct 9 2014

.SHORT TERM...(This Evening through Sunday)
Issued at 257 PM CDT THU OCT 9 2014

It's shaping up to be a very active next several days across the
region. An area of thunderstorms associated with a frontal
boundary is sinking south through the CWA at early afternoon.
Enough instability has developed south of this line for a few
stronger cells, and while an isolated severe storm is possible,
severe potential won't be too widespread.

This front should slow with time, stalling out somewhere between
U.S. 60 and the Arkansas state line. This afternoon's convection
should actually weaken a bit late this afternoon as some of the
instability is lost.  Then this evening into tonight, LLJ-forced
ascent should increase across the boundary, resulting in a
re-intensification and/or new development of widespread rain and
thunderstorms across the region.  Along with this increase in lift,
deep moisture will continue to increase considerably as a slug of
moisture associated with the remains of Hurricane Simon moves into
the region from the west.  This combination of increasing moisture
and lift, along with a slowing/stalled frontal boundary, will yield
considerable rainfall amounts during the overnight hours tonight.
Widespread 2-3 inches, with higher local amounts, can be expected by
morning.  The highest amounts can be expected where
individual thunderstorms train.

Moderate to heavy rain will continue into Friday. Am expecting
activity to become a little more showery in nature heading into
tomorrow afternoon, as the air mass begins to transition from more of
a subtropical to cold season profile, as a colder air mass moves south into
the area as the front sinks further south into Arkansas. While an
embedded thunderstorm or two is possible tomorrow afternoon,
lightning will likely become less common with time.  With that front
sinking south a bit later tomorrow, expect to see temperatures fall
during the afternoon hours.

There are some indications that rain will actually increase in
intensity once again Friday night into Saturday morning as the final
piece of this subtropical wave moves into and through the region.
Temperatures on Saturday look quite cool, with low to mid 50s
expected for highs. Once that wave passes late Saturday, we should
finally see a break in the rainfall, at least for a short time.

Storm totals by the time this first round of rainfall ends will be a
widespread 3 to 4 inches, with some locations perhaps topping 5".
The heaviest rain right now looks to be across southwestern Missouri
and southeastern Kansas, largely due to the better lift across that
region tonight.  With those rainfall totals expected, it probably
goes without saying that the Flash Flood Watch will continue
unchanged at this time. Along with the flash flood potential, the
widespread nature of the rainfall will result in significant rises
on area rivers.

.LONG TERM...(Sunday Night through Thursday)
Issued at 257 PM CDT THU OCT 9 2014

Medium range models in much better agreement today with the
forecast from Sunday night through Monday night. A rather sharp,
deep long wave trough will develop over the nation's mid section
and rain will quickly develop across the region Sunday night. Once
again, rainfall amounts will be hefty given a moist air mass in
place. One to two inches of rainfall looks to be a good bet. The
exact placement of the heaviest rainfall axis is still a bit hard
to pinpoint, but at this point it looks like it will be close to
the Missouri Ozarks. Given the expected rainfall across the region
the next couple of days, additional hydro problems are expected
with this system.

This large trough will shift east of the area on Tuesday with a
cooler air mass moving into the region. The remainder of the week
looks to be rather nice for mid October. Near average temperatures
in the mid week time frame will gradually warm to above average by
the end of the week with little (if any) chance for rainfall.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 653 PM CDT THU OCT 9 2014

For the KSGF/KJLN/KBBG tafs: Thunderstorms over eastern KS and
western MO north of a frontal boundary over the region. The front
will slowly drop south, and as it does expected lower ceilings to
develop over the region with mvfr/ifr ceilings expected for much
of the taf period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday morning FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Saturday morning FOR KSZ073-097-101.

&&

SHORT TERM...Boxell
LONG TERM...Gagan
AVIATION...DSA
Hazardous weather outlook, Oct 9, 8:42 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT THU OCT 9 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
842 PM CDT THU OCT 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

THUNDERSTORMS WILL CONTINUE TO MOVE INTO THE AREA FROM THE WEST.
HEAVY RAINFALL WILL OCCUR...ESPECIALLY WHERE STRONGER STORMS ARE
ABLE TO TRAIN FROM WEST TO EAST OVER THE SAME AREAS FOR SEVERAL
HOURS. THE EXTENDED PERIOD OF RAINFALL WILL RESULT IN AN OVERALL
ELEVATED RISK OF FLOODING OVER THE OUTLOOK AREA.

ORGANIZED SEVERE WEATHER IS NOT EXPECTED BUT A FEW STRONG STORMS
WITH SMALL HAIL WILL CONTINUE TO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WITH MODERATE TO
HEAVY RAINFALL WILL CONTINUE FRIDAY AND FRIDAY NIGHT BEFORE
GRADUALLY TAPERING OFF SATURDAY. THIS WILL RESULT IN A CONTINUED
ELEVATED RISK FOR FLOODING. A FLASH FLOOD WATCH IS IN EFFECT
THROUGH FRIDAY NIGHT.

ADDITIONAL RAIN AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
WILL IMPACT THE OUTLOOK AREA AGAIN SUNDAY NIGHT AND MONDAY
RESULTING IN A LIMITED RISK FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Oct 9, 2:48 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CDT THU OCT 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             3 N LYNCHBURG           37.54N 92.29W
10/09/2014  E0.88 INCH       LACLEDE            MO   AMATEUR RADIO

            SPOTTER REPORTS NICKEL SIZED HAIL.

&&

GAGAN
Special weather statement, Oct 9, 2:53 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT THU OCT 9 2014

MOZ071-082-083-092030-
DENT MO-PHELPS MO-TEXAS MO-
253 PM CDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TEXAS...SOUTH
CENTRAL PHELPS AND WESTERN DENT COUNTIES UNTIL 330 PM CDT...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF LENOX...OR 16 MILES WEST OF
SALEM...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BEULAH...DARIEN...EDGAR SPRINGS...
JADWIN...LENOX AND SALEM.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE MONTAUK
STATE PARK.

LAT...LON 3768 9149 3745 9156 3754 9193 3771 9190
TIME...MOT...LOC 1954Z 285DEG 20KT 3761 9180

GRIFFIN
Local storm report, Oct 9, 3:38 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT THU OCT 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             LYNCHBURG               37.49N 92.29W
10/09/2014  E1.00 INCH       LACLEDE            MO   PUBLIC

            BARNARDS GROVE WINERY REPORTED HAIL UP TO THE SIZE OF
            QUARTERS

&&

MGRIFFIN
Local storm report, Oct 9, 3:43 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT THU OCT 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             3 N LYNCHBURG           37.54N 92.29W
10/09/2014  E0.88 INCH       LACLEDE            MO   AMATEUR RADIO

            SPOTTER REPORTS NICKEL SIZED HAIL.

0250 PM     HAIL             2 N LYNCHBURG           37.52N 92.29W
10/09/2014  E1.00 INCH       LACLEDE            MO   PUBLIC

            BARNARDS GROVE WINERY REPORTED HAIL UP TO THE SIZE OF
            QUARTERS

&&

MGRIFFIN
Local storm report, Oct 9, 4:09 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CDT THU OCT 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             BIRCH TREE              36.99N 91.49W
10/09/2014  E1.00 INCH       SHANNON            MO   PUBLIC

&&

GAGAN
Local storm report, Oct 9, 5:16 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT THU OCT 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     TECUMSEH                36.59N 92.29W
10/09/2014                   OZARK              MO   PUBLIC

            SMALL TREES DOWN 4 TO 5 INCHES IN DIAMETER. HAIL ALSO
            OCCURRED BUT SIZE WAS UNKNOWN.

&&

DALBERT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 11:06 PM CDTFlash Flood WarningSGFBarton, Jasper, Newton6 hr
Oct 10, 2:05 AM CDTFlash Flood WarningSGFNewton6 hr
Oct 10, 3:03 AM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Oct 10, 4:53 AM CDTAreal Flood WarningSGFBarton, Jasper, Newton10 hr
Oct 10, 7:48 AM CDTAreal Flood WarningSGFNewton7 hr
Oct 10, 8:50 AM CDTAreal Flood WarningSGFBarry, McDonald6 hr
Oct 10, 9:22 AM CDTAreal Flood WarningSGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more11 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.